# SDR GTIA9700136

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chaf Strip
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RT WING FORWARD FLAP LEADING CHAF STRIP HAS A HOLE CHAFED THROUGH.  FABRICATED PER SRM 51-10-2.  INSTALLED IAW SRM 51-10-3, 51-30-2.  (M)
